# SDR IPXA2018081543803

- Difficulty date: August 8, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,074 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR SUPPORT ANGLE WAS CRACKED AT FRAME 10, RBL 37.  REMOVED AND REPLACED THE FLOOR SUPPORT ANGLE IAW SRM 51-40-21.
